Sep 9, 2003
Hello i am contacting you on behalf of Risperdal,i think they are causing me major side effects,here are my effects and could you tell me if you think it is the Risperdal causing it:
*Mental confusion (i.e. confusion attacks,disorientation,dulling/fogyness) *More Withdrawal (social and emotional) *Anxiety worsened *Mood changes or worsening of depression *Lack of concentration,memory loss *Feelings of unreality and detachment *Feelings of body shuting down *Numbness of various places *Headaches/clenching head *Worsened paranoia *Muscle twitches,shuddering or shaking *Hallucinations or similar *major dizziness
I get a lot more but these are my main symptoms.
Please reply soon.
| Response from Dr. Horwath
It's hard to know from the information you provided what caused these symptoms. In people with advanced AIDS (CD4 < 200, high viral load, multiple opportunistic infections, wasting, etc.), symptoms such as mental confusion, social withdrawal, depression, loss of concentration, loss of memory, and hallucinations can be caused by the direct or indirect effects of HIV on the central nervous system.
In persons taking efavirenz [Sustiva], symptoms such as hallucinations, nightmares and depression can be caused by this antiretroviral drugs.
Some people suffer from depression, social withdrawal, and anxiety unrelated to having HIV or antiretrovirals.
Of the symptoms you listed, the only one that is commonly associated with risperidone(Risperdal)is shaking or tremor. Even this symptoms usually only occurs at doses above 6 mg. per day. It is uncommon at lower doses. When it does occur, it is almost always a mild-moderate resting hand tremor. Muscle spasms involving muscles of the shoulder or neck also occasionally occur with this drug.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Licking Vagina Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.